Tylenol Sinus Plus Headache Daytime 24 Caplets (6 Pack)
Stock Expiry Date*: 06-09-2027
100% Authentic — Sourced directly from manufacturers or their authorized dealers!
- Sinus Headache
- Nasal Congestion
- Sinus Pressure
| Ainesosat | Carnauba Wax, Hypromelloosi, Magnesiumstearaatti, Mikrokiteinen selluloosa, maku, Maissitärkkelys, Polyetyleeni Glycol, Kaliumsorbaatti, polysorbaatti 80, powdered cellulose, FD&C red no. 40 aluminum lake, FD&C Sininen nro 1 Alumiininen järvi, D&C yellow no. 10 aluminum lake, Active (in each caplet): Acetaminophen 325mg...Purpose: Pain Reliever/Fever Reducer, Phenylephrine HCl 5mg...Purpose: Nasal Decongestant. Inactive: Anhydrous Citric Acid, Pregelatin |
| Vaikuttavat aineet | Asetaminofeeni 325 Mg, Guaifenesin 200 Mg, Fenyyliefriini Hcl 5 Mg |
| Yksikkömäärä | 6 |
| Kohtalomake | Tabletti |
| Tuotehyödyt | Rauhoittava |
| Eräiden lukumäärä | 6 |
| Annostus | Tabletit |
| Valmistaja | MCNEIL CONSUMER HEALTHCARE DIVISION OF MCNEIL-PPC |
| Tuotetyyppi | Sinus Medicine |
| Tuotteen erityiskäyttö | Sinuspaine |
| Pakkaustyypin nimi | Laatikko |
| Merkki | Tylenol |
| Iän kuvaus | Aikuiset |
| Valmistaja Osanumero | PPAX1314855 |
| Kohdekäyttö Kehon osa | Koko keho |
-
Saat 5 % alennuksen, kun ostat vähintään 4 tuotetta
-
Saa 5% alennusta seuraavasta ostoksestasi.
-
Tilaukset käsitellään ja lähetetään Brooklynista, Yhdysvalloista.
-
Ilmainen toimitus kelvollisille tilauksille.
3-6 päivää (Kotimaan)
30 päivän palautustakuu
Luottamusta tukevat ostokset 30 päivän palautustuen kanssa.
SKU |
BRSWIF37A4FR43DO |
Kategoria |
Terveydenhuolto , Yli-Counter lääkitys , Allergia, sinus ja astma , Sinus Medicine |
Tags |
Uses: Temporarily relieves these symptoms associated with hay fever or other respiratory allergies and the common cold: headache; sinus congestion and pressure; nasal congestion; minor aches and pains. Helps decongest sinus openings and passages. Promotes sinus drainage. Helps clear nasal passages. Temporarily reduces fever.
Important information
Safety Information
Liver Warning: This product contains acetaminophen. The maximum daily dose of this product is 10 caplets (3,250mg acetaminophen) in 24 hours. Severe liver damage may occur if you take: more than 4,000mg of acetaminophen in 24 hours; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Do not use: with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure
Ingredients
Active (in each caplet): Acetaminophen 325mg...Purpose: Pain Reliever/Fever Reducer, Phenylephrine HCl 5mg...Purpose: Nasal Decongestant. Inactive: Anhydrous Citric Acid, Carnauba Wax, Corn Starch, D&C Yellow No. 10 Aluminum Lake, FD&C Blue No. 1 Aluminum Lake, FD&C Red No. 40 Aluminum Lake, Flavors, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polysorbate 80, Potassium Sorbate, Powdered Cellulose, Pregelatin
Directions
Do not take more than directed (see overdose warning). For adults and children 12 years and older, take 2 caplets every 4 hours. Swallow whole; do not crush, chew or dissolve. Do not take more than 10 caplets in 24 hours. For children under 12 years, ask a doctor.,Other Information: Store between 20-25C (68-77F). Do not use if carton is opened or if blister unit is broken.
Legal Disclaimer
Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.
Package Dimensions
5.7 x 4.7 x 3.1 inches; 5.61 ounces
Shipping & Delivery
At Nutricity, we aim to deliver your order as quickly and safely as possible.
Domestic Shipping :
Orders are typically delivered within 3–6 business days.
International Shipping:
Estimated delivery time is 12–26 business days, depending on the destination and customs processing.
You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.
Vastuuvapauslauseke
Ravintolisät eivät ole lääkkeitä. Tällä verkkosivustolla myytävät tuotteet eivät ole tarkoitettu diagnosoimaan, hoitamaan, parantamaan tai estämään mitään sairautta. Jos sinulla on jokin sairaus, kysy aina neuvoa pätevältä terveydenhuollon ammattilaiselta ennen käyttöä. Yksilölliset tulokset voivat vaihdella. Tilauksen tekemällä sitoudut noudattamaan oman maasi tuontisääntöjä. Peitämme soveltuvat tullit ja verot, jos niin on ilmoitettu.
*Vanhentumispäivämäärätiedot:
Huomioithan, että viimeinen käyttöpäivä voi vaihdella erästä toiseen. Takaan kuitenkin, että kaikki asiakkaillemme toimitetut tuotteet ovat voimassa olevia ja eivät ole vanhentuneita toimitushetkellä.

